# SDR 95ZZZW502

- Difficulty date: January 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609AW
- Make and model: Bag BAE146200A
- Aircraft serial: E2070
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Stub Pin
- Part number: HC57960282000
- Condition: Cracked
- Location: Lt Nr 2 Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 2 FLAP TRACK STUB PIN INBOARD P/N HC57960282000 FAILED NDT CRACKED INDICATION SSI 57-55-125.  REPLACED LEFT NR 2 FLAP TRACK INBOARD STUB PIN.  (W)
